Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/6704
Title: On the estimation of the derivatives of a function with the derivatives of an estimate
Authors: Yatracos, Yannis G. 
Keywords: Convergence
Estimation
Issue Date: 1989
Publisher: Elsevier
Source: Journal of Multivariate Analysis, 1986, Volume 28, Issue 1, , Pages 172-175
Abstract: Let θ̂n(x) be an estimator of a smooth function θ(x). It is proved that θ(x) can be estimated easier than its derivative θ(s)(x), providing for |θ̂n(s) - θ(s)|q an upper bound that depends on |θ̂n - θ|q. The same bound can be used as a tool to derive automatically rates of convergence when we are estimating derivatives of densities or regression functions
URI: http://ktisis.cut.ac.cy/handle/10488/6704
ISSN: 0047259X
DOI: 10.1016/0047-259X(89)90102-4
Rights: © 1989 Elsevier B.V. All rights reserved.
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations 20

9
checked on Jun 24, 2017

WEB OF SCIENCETM
Citations 20

8
checked on Jul 13, 2017

Page view(s) 20

28
Last Week
3
Last month
4
checked on Jul 23, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.